# SDR AALA20120505013

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 36,445 hours, 15,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 18A UPPER BULLNOSE MISSING LENS.  REPLACED LENS FOR 18A UPPER BULLNOSE EMERGENCY LIGHT.  OPS CHECK NORMAL.
